MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/080J
Medical Device Problem Codes Deflation Problem (1149); Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a leak was observed in the endotracheal tube with a soft seal cuff approximately four hours after intubation, which required re-intubation.There was no reported patient harm or adverse event.
 
Additional Manufacturer Narrative
Two units were received for evaluation in used condition, seven new units were received of lot #6058800, and 24 new units of lot #6112093.As received, there was no physical damage or other anomalies observed on the 31 new and the 2 used samples received.Functional testing was performed and on the two used samples, the cuff inflated successfully but showed signs of deflation after one minute.The 31 new returned samples were tested in the same manor; no leaks were observed.The customer complaint of a leakage appeared to occur from the adhesive part on the upper cuff and the probable cause is due to an inconsistent weld around the tubing.A device history review was performed and no nonconformances were identified.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23937408
Report Number3012307300-2025-13927
Device Sequence Number13143590
Product Code BTR
UDI-Device Identifier15019315022340
UDI-Public(01)15019315022340(17)291028(10)6058800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number100/199/080J
Device Lot Number6058800
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown